Viewing 3 reply threads
  • Author
    Posts
    • #16043
      Debi Wilson
      Member

      My column next week will be on the  neurological nerve pain and the various unexplained sensations of MS.

      Do you ever experience tingling, burning or numbing? What are some other sensations that you have experienced?

    • #16080
      Kacey Llano
      Participant

      I have had burning pain that persisted along nerve pathways in my arms and legs.  Very difficult to deal with. I was prescribed Gabapentin, and the drug worked for the pain, but left me feeling a little goofy.  I am very glad this has not been a problem for the past few years.

    • #16086
      Debi Wilson
      Member

      Hi Kacey,

      I have the same, burning feet and it’s now moving to my legs. It’s very uncomfortable! I will ask my doctor about the drug that you take. Are there any side effects?

      • #16090
        Kacey Llano
        Participant

        Debi Wilson, I hope I am replying in the right place; I am not so familiar with forums.  I took Gabapentin, generic for Neurontin quite some time ago, it would have been in 2003 or 2004.  I used it for less than a year. At the time, I was attending college classes and it did make course work more difficult, as I’d said, it made me feel “goofy,” and not as sharp-minded as I needed to be.  It did relieve the pain, and at that time, the pain was so bad it also impair my ability to function day-to-day.  I can tell you that the pain subsided, and I have not had persistent nerve pain again since that time (fingers crossed, knocking on wood).

        There may be better solutions for nerve pain now; I was taking Gabapentin some 15 or 16 years ago.  Your neurologist may have other solutions.  Because of the side effect — it made me a little silly and not so “sharp,” I would not consider it unless the pain was severe (as it was at that time).

        I hope your discomfort does not persevere.

         

    • #16096
      Debi Wilson
      Member

      Good advice Kacey, I appreciate it! I am a lightweight when it comes to meds, so I have been avoiding them. But, I have had this burning for quite a while and it seems to be getting worse.  I definitely will talk to my neurologist! Thanks again!

Viewing 3 reply threads
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account